# SDR SWAA2022111056503

- Difficulty date: October 5, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,461 hours, 32,924 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661BB AROUND FASTENER HOLES AT RT WING 2022-561780 / [01] TOOL USED: CALIPER: P/N:500-193-30 S/N:0000285 DUE DATE:10-DEC-22;[02] TOOL USED: HOTBONDER P/N: HCS9200B-AV S/N: 18185733 DUE DATE: 16-JAN-23.;[03] TOOL USED: SCALE P/N: 91847 S/N: AE-409322 DUE DATE: 06-JUN-23.;[04] TOOL USED: HOTBONDER PN:HCS9200B-AV ; SN:18196127 DUE DATE: 16-JAN-23.;[05] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18196126 DUE DATE: 24-FEB-23.;[06] TOOL USED: MULTIMETER P/N: 2217-20 S/N: B83B914290471 DUE DATE: 10-NOV-22;[07] REPAIRED ACCESS PANEL 661BB AT RT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[08] TASK COMPLETED.
